# SDR AALA202108307123

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 16,989 hours, 6,409 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock Bolt
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN LAVATORY DOOR LOCK BOLT DIFFICULT TO OPERATE. LUBRICATED DOOR LOCK AS REQUIRED.
